Advanced search
1 file | 501.82 KB Add to list

The median of a random fuzzy number: the 1-norm distance approach

(2012) FUZZY SETS AND SYSTEMS. 200. p.99-115
Author
Organization
Keywords
Fuzzy arithmetic, 1-Norm distance, Fuzzy numbers, Median, Random fuzzy numbers, Statistical robustness, RANDOM-VARIABLES, BOOTSTRAP TECHNIQUES, FUNCTIONAL DATA, STRONG LAWS, SETS, REPRESENTATION

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 501.82 KB

Citation

Please use this url to cite or link to this publication:

MLA
Sinova Fernandez, Beatriz, et al. “The Median of a Random Fuzzy Number: The 1-Norm Distance Approach.” FUZZY SETS AND SYSTEMS, vol. 200, 2012, pp. 99–115, doi:10.1016/j.fss.2011.11.004.
APA
Sinova Fernandez, B., Ángeles Gil, M., Colubi, A., & Van Aelst, S. (2012). The median of a random fuzzy number: the 1-norm distance approach. FUZZY SETS AND SYSTEMS, 200, 99–115. https://doi.org/10.1016/j.fss.2011.11.004
Chicago author-date
Sinova Fernandez, Beatriz, María Ángeles Gil, Ana Colubi, and Stefan Van Aelst. 2012. “The Median of a Random Fuzzy Number: The 1-Norm Distance Approach.” FUZZY SETS AND SYSTEMS 200: 99–115. https://doi.org/10.1016/j.fss.2011.11.004.
Chicago author-date (all authors)
Sinova Fernandez, Beatriz, María Ángeles Gil, Ana Colubi, and Stefan Van Aelst. 2012. “The Median of a Random Fuzzy Number: The 1-Norm Distance Approach.” FUZZY SETS AND SYSTEMS 200: 99–115. doi:10.1016/j.fss.2011.11.004.
Vancouver
1.
Sinova Fernandez B, Ángeles Gil M, Colubi A, Van Aelst S. The median of a random fuzzy number: the 1-norm distance approach. FUZZY SETS AND SYSTEMS. 2012;200:99–115.
IEEE
[1]
B. Sinova Fernandez, M. Ángeles Gil, A. Colubi, and S. Van Aelst, “The median of a random fuzzy number: the 1-norm distance approach,” FUZZY SETS AND SYSTEMS, vol. 200, pp. 99–115, 2012.
@article{3219832,
  author       = {{Sinova Fernandez, Beatriz and Ángeles Gil, María and Colubi, Ana and Van Aelst, Stefan}},
  issn         = {{0165-0114}},
  journal      = {{FUZZY SETS AND SYSTEMS}},
  keywords     = {{Fuzzy arithmetic,1-Norm distance,Fuzzy numbers,Median,Random fuzzy numbers,Statistical robustness,RANDOM-VARIABLES,BOOTSTRAP TECHNIQUES,FUNCTIONAL DATA,STRONG LAWS,SETS,REPRESENTATION}},
  language     = {{eng}},
  pages        = {{99--115}},
  title        = {{The median of a random fuzzy number: the 1-norm distance approach}},
  url          = {{http://doi.org/10.1016/j.fss.2011.11.004}},
  volume       = {{200}},
  year         = {{2012}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: